# SDR DALA2017070205105

- Difficulty date: June 30, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 80,293 hours, 36,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 5 LT INOPERATIVE, REPLACED THE LAMPS.
